I started taking citalopram 10mg 8 days ago for anxiety. Almost from the first ten minutes of taking the first dose i started having really bad diarrhoea. I stopped taking citalopram after 6 days because i was having awful cramps, still had diarrhoea and started to vomit. I cant get an appointment with my doc until next week. I understood there would be side effects but ive not managed to keep anything in my body and I feel absolutely shocking and still have the runs and nausea. Was i taking it long enough to get withdrawal symptoms? Has anyone had chronic diahrrea as a side effect? When will i be back to normal?
I have been on citalopram for 7 weeks now started on 20 mg for a month now 9n 40 mg for 3 weeks the first week was the worst for me dizzy nauseous and diarrhea I started taking pepto bismol with my meds to ease my tummy and I had heightened anxiety so I take 2.5 mg of valium when needed. Hope this helped in some way.
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Aug 2009 • 3 answers
Posted 30 Nov 2010 • 8 answers
Posted 24 Jan 2011 • 1 answer
Posted 18 Aug 2015 • 3 answers
Posted 24 Feb 2016 • 5 answers